I have two circles close together on my back. Each one is just under 1/2 cm to 3/4 cm in diameter. Any feedback would be appreciated.
Welcome to icliniq.com.
I understand your concern, It looks like you have pityriasis versicolor, a form of a superficial cutaneous fungal infection. It is caused by a fungus called Malessezia Furfur. As the name suggests, it can be of various colors like dark, light, skin-colored, or red. Common sites are neck, back, chest, and shoulders. When rubbed with a finger and not sweating, it can show some fine white powdery scales on the skin surface. It can be precipitated by sweat and heat.
I suggest you take the following medications:
1. Tablet Fluconazole 400 mg one tablet today and then take another after a week.
2. Use Ketoconazole 2 % shampoo as a body wash. Apply it on the rash at the time of bath, leave it for five minutes and rinse. Do this every other day for a month.
It might take one to two months for the rash to subside. Hope this is helpful. Kindly follow-up for more queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. common cause will be a fungal infection, and the treatment will be with Canesten cream (Clotrimazole) to apply twice daily for a week. But since the lady is also symptomatic, it is better to go for STD (sexually transmitted disease) screening for ... Read fullCan fungal infection cause low grade fever?
.. a chronic fever, which is called as pyrexia of unknown origin when we are unable to ascertain a cause. As your blood tests and x-ray are normal, lung infection is ruled out. Conditions causing chronic fever are numerous. Also, certain infect... Read fullIs there any alternate for Lamisil granules for scalp ringworm?
.. ringworm infection stays for a longer time. Topical ketoconazole cream is good. The oral medication prescribed is also good for the infection. There are a few alternatives. Any medicine carries some side effects along with it. We need to weigh the... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now